# SDR ZZDA2010262

- Difficulty date: April 15, 2010
- Submitted: May 4, 2010
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 25D INOP.  FOUND CONNECTOR LOOSE.  RE-ATTACHED CONNECTOR.  LIGHTS OPERATE NORMAL REF B717 SWPM 20-31.
